confused

phatgirl
By phatgirl Latest Reply 2009-09-23 20:43:03 -0500
Started 2009-09-20 13:06:50 -0500

i have another quetion for all my new friends out there.
im type 2 diabetic,i have diabetic neropathy (BAD ) COPD, EMPHYSEMA,CHF,HIGH BLOOD PRESSURE,LYMPHEDEMA (BAD), DEGENTERIVE BONE AND DISK DISEASE, PTSD,1 HEART ATTACK, 1 STROKE, which afeects my short term memory,i think that's it. what i need is your advice on whether or not you would continue with nerve root blocker in the spine (my spine is very bad) the injections worked GREAT but, they made my sugars go out of control 300 & up. i have stopped the injections 3 wks ago and now the pain is almost unbarable again! but my sugars are running 90 - 150. ADVICE PLEASE!!!


4 replies

hbkunkel
hbkunkel 2009-09-20 14:31:29 -0500 Report

I agree with Harlan. The same type of thing happened when I was getting steroid shots to help my feet. My sugars would go up but I would keep my regular doctor informed so that when the A1C came back higher than we liked we had a good solid reason. good luck.
Betsie

Alicia039
Alicia039 2009-09-20 18:41:08 -0500 Report

I too have had to have steroid shots for my psoriatic arthritis and I keep a log of my bs. It was either the steroid or pain meds. And my body just doesn't like the pain meds lol So my dr. adjusts my medicine when I get a shot.

sunnye
sunnye 2009-09-23 20:43:03 -0500 Report

Sure understand what you are talking about. I am taking steroid shots then pills for asthma. Since the question is high BS or don't breath I have no choice. Dr. keeps adjusting my meds. Good luck to all of us

Harlen
Harlen 2009-09-20 13:43:17 -0500 Report

For me the pain beat me and had to take the shots.If you keep righting down what your BS is after the sho you will know how to ajust your meds I would check with your Doc
I hope this helped
Harlen

Next Discussion: Message for Pat R »